Out Of Spots After 3 Months Birth Control Injection?

Illustration of Out Of Spots After 3 Months Birth Control Injection?
Illustration: Out Of Spots After 3 Months Birth Control Injection? usercontent2.hubstatic.com

I want to ask, I had an injection of birth control 3 months 2 weeks ago but I always had spots from the start of the injection until now. If I want to switch to the birth control pill, can I? r nAnd how?

1 Answer:

Hello Tika

Both injectable and pill-type contraceptives prevent pregnancy by manipulating levels of female reproductive hormones. The 3-month injection type of contraception will provide a synthesis of female reproductive hormones which is released into the body's system slowly for up to 3 months since the injection was carried out, if it has only lasted 2 weeks but you immediately take birth control pills, there will be additional hormone additions, so that the amount becomes very much.

That is why in general, if you want to switch from injectable contraceptives to pill-type contraceptives, it should be done at the time of the next injection schedule (waiting for the 3 month period to finish first), giving additional hormones in excess doses has the potential to cause weight gain, irregular menstruation, mood changes ( mood) headaches, breasts feel painful, etc.

If you are still in doubt, consult this problem with your obstetrician, so that a health assessment of your condition can be carried out to determine what factors are the cause of these spots, whether due to the use of injection contraceptives or due to other factors such as mental stress, physical fatigue, extreme diet, disorders. thyroid, etc.

May be useful

: by

Related Question

How To Deal With Fever Up And Down?

How To Deal With Fever Up And Down?

(1 year ago)

my son is very hot, he wants to go to the hospital, afraid of Corona. What should I do. From the hot day then subsided then the night heat again...

How To Treat Headaches And Sore Throats?

How To Treat Headaches And Sore Throats?

(1 year ago)

I want to ask. I am a woman of 20 years. I often experience excessive headaches. then every headache at the end of my throat hurts a lot, it feels like vomiting but can’t vom...

The Cause Of Emotions Easily Changes Dramatically In A Short Time?

The Cause Of Emotions Easily Changes Dramatically In A Short Time?

(1 year ago)

Afternoon, I am 22 years old. I have emotions that change easily in a short time. I initially thought that it was normal for mood reasons, but this end “without any apparent ...

Leave a Reply

Your email address will not be published. Required fields are marked *